# SDR UALA2012051002700

- Difficulty date: May 5, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 52,704 hours, 19,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE WARNING ON, NO FIRE.  DOWN POWERED AIRCRAFT MESSAGED ERASED.  TESTED SYSTEM PER AMM 26-16-00.
